# SDR USAA2011071500014

- Difficulty date: June 1, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65538446
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO FLOOR TRACK BEAM AT BS 727F, RBL 13.8.  REPLACED AFT CARGO FLOOR TRACK BEAM AT BS 727F, RBL 13.8 IAW B737 SRM 53-00-53 REPAIR 2.
